I don't know of any way to get it down that quickly. Maybe someone else will have a suggestion.
Things that can help, like restricting salt intake and getting regular exercise may not work fast enough for you in this situation, but they will certainly help you in the long run, so you may not run into this problem again.
I would get in touch with my doctor if I were you, and see if she/he has any advice for you.
Good luck. I hope you can find something that will help.View Thread
Ask your pharmacist about whether your pills can be cut in half. As billh99 says, some can be halved with no problem, but others may not work correctly or may even be dangerous if cut in half, because you get may get too much medication in too short a time.
Places like WalMart, Target and Publix (and others, I'm sure) offer some extremely inexpensive generics of frequently-used medications.
Also, if you contact the manufacturers of your medications, they will often be able to help with the cost for people who can't afford them.
I'm so sorry about your job loss. I know how devastating that can be. I hope you'll be able to find something else very soon. Best of luck.View Thread
Bradh716, to see the previous replies, all you have to do is click on the back button or a page number at the top and bottom of each page of the thread. If you click on the double arrow pointing left, it takes you to the first page of the thread.View Thread
I'm curious as to why you advise the poster to be careful with cholesterol. Cholesterol in food does not cause high cholesterol in our blood, and we need dietary cholesterol for good health. Your advice is based on old science that has since been debunked, and eggs are now considered to be very good for us.View Thread
I wanted to add that uncontrolled diabetes can cause blurry vision and high BP, as well as your other symptoms. Blood pressure medication is often included as standard treatment for diabetes.View Thread
Have you had your blood sugar checked? It could be too low or too high. If you're diabetic, and your blood glucose is very high, it could cause symptoms like the ones you describe, as could very low blood sugar.
It's also possible that your symptoms could be a side effect of other medications you take, low vitamin B12, urinary tract infection, dehydration, or anxiety or panic attacks, among others.
Could the blurry vision just be something that needs to be corrected by glasses? Have you had your eyes checked recently?
I would not just accept that this is a result of your previous high BP. One thing you could do is take all of your medications, including OTC meds, to your pharmacist and see if any of those could be causing your symptoms.
If you haven't been tested for diabetes, that seems like a good next step.
It might also be good to see an ear, nose and throat specialist. Even if you don't have an ear infection, you might have a certain type of vertigo that can often be easily treated.
Best of luck. This sounds very frustrating, and I hope someone will be able to give you a diagnosis.View Thread